The space–time fractional Telegraph equation and the space–time fractional modified third-order Kdv equations are significant molding equations in theoretic physics, mathematical physics, plasma physics also other fields of nonlinear sciences. The space time-fractional telegraph equation, which appears in the investigation of an electrical communication line and includes voltage in addition to current which is dependent on distance and time, is also applied to communication lines of wholly frequencies, together with direct current, as well as high-frequency conductors, audio frequency (such as telephone lines), and low frequency (for example cable television) used in the extension of pressure waves into the lessons of pulsatory blood movement among arteries also the one-dimensional haphazard movement of bugs towards an obstacle. The presence of chain rule and the derivative of composite functions allows the nonlinear fractional differential equations to translate into the ordinary differential equation employing wave alteration. To explore such categories of resolutions, the extended tanh-method is accomplished via Conformable derivatives. A power sequence in tanh was originally used as an ansatz to provide analytical solutions of the traveling wave type of certain nonlinear evolution equations. The outcomes achieved in this study are king type, single soliton, double soliton, multiple solitons, bell shape, and other sorts of forms and we demonstrated that these solutions were validated through the Maple software. The proposed approach for solving nonlinear fractional partial differential equations has been developed to be operative, unpretentious, quick, and reliable to usage.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price excludes VAT (USA)
Tax calculation will be finalised during checkout.
Data sharing not applicable to this article as no datasets were generated or analyzed during the current study.
Abdel-Gawad, H.I., Osman, M.: On shallow water waves in a medium with time-dependent dispersion and nonlinearity coefficients. J. Adv. Res. 6(4), 593–599 (2015)
Abdel-Gawad, H.I., Tantawy, M., Osman, M.S.: Dynamic of DNA’s possible impact on its damage. Math Meth Appl. Sci. 39(2), 168–176 (2016)
Almusawa, H., Ali, K.K., Wazwaz, A.M., Mehanna, M.S., Baleanu, D., Osman, M.S.: Protracted study on a real physical phenomenon generated by media inhomogeneities. Results Phys. 31, 1–7 (2021)
Al-shawba AA, Abdullah FA (2018) Expansion method travelling wave solutions for fractional boussinesq equation using Modified (G ’/ G) Expansion Method. https://doi.org/10.1063/1.5041567
Ambreen, S., Gang, T., Arshad, M., Ahmed, I.: Construction of bright-dark solitary waves and elliptic function solutions of space-time fractional partial differential equations and their applications. Physica Scrip 95(4), 1–18 (2020)
Arshed, S., Biswas, A., Zhou, Q., Khan, S., Adesanya, S.: Optik Optical solitons pertutabation with Fokas-Lenells equation by exp ( − ϕ ( ξ )) -expansion method. Opt - Int J Light Electron Opt 179, 341–345 (2019). https://doi.org/10.1016/j.ijleo.2018.10.136
Avazzadeh, H.H.Z., Machado, J.A.T.: Numerical approach for solving variable - order space – time fractional telegraph equation using transcendental Bernstein series. Eng. Comput. 1–12. (2019). https://doi.org/10.1007/s00366-019-00736-x
Barman, H.K., Aktar, M.S., Uddin, M.H., Akbar, M.A., Baleanu, O.M.S.: Physically significant wave solutions to the Riemann wave equations and the Landau-Ginsburg-Higgs equation. Results Phys. 27, 1–11 (2021)
Biazar J, Ebrahimi H, Ayati Z. An Approximation to the Solution of Telegraph Equation by Variational Iteration Method 2009.
Caputo, M., Fabrizio, M.: A new definition of fractional derivative without singular kernel. Prog. Fract. Differ. Appl. 1, 73–85 (2015)
Čermák, J., Kisela, T.: Stability properties of two-term fractional differential equations. Nonlinear Dyn. 80, 1673–1684 (2015). https://doi.org/10.1007/s11071-014-1426-x
Chen, Y.Q., Tang, Y.H., Manafian, J., Rezazadeh, H., Osman, M.S.: Dark wave, rogue wave and perturbation solutions of Ivancevic option pricing model. Nonlinear Dyn. 105(3), 2539–2548 (2021)
Du, M., Wang, Z., Hu, H.: Measuring memory with the order of fractional derivative. Sci. Rep. 3, 1–3 (2013). https://doi.org/10.1038/srep03431
Eslami, M., Rezazadeh, H.: The first integral method for Wu–Zhang system with conformable time-fractional derivative. Calcolo 53(3), 475–485 (2016)
Feng Z. The first-integral method to study the Burgers – Korteweg – de Vries equation n.d.;343.
Huang, Q., Huang, G., Zhan, H.: A finite element solution for the fractional advection-dispersion equation. Adv. Water Resour 31, 1578–1589 (2008). https://doi.org/10.1016/j.advwatres.2008.07.002
Ismael, H.F., Atas, S.S., Bulut, H., Osman, M.S.: Analytical solutions to the M-derivative resonant Davey-Stewartson equations. Modern Phys. Lett. B 35(30), 2150455 (2021)
Jafari, H., Seifi, S.: Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation. Commun. Nonlinear Sci. Numer Simul. 14, 2006–2012 (2009). https://doi.org/10.1016/j.cnsns.2008.05.008
Jiang, W., Lin, Y.: Approximate solution of the fractional advection-dispersion equation. Comput Phys Commun 181, 557–561 (2010). https://doi.org/10.1016/j.cpc.2009.11.004
Khalil, R., Al Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014). https://doi.org/10.1016/j.cam.2014.01.002
Khatun MA, Arefin MA, Uddin MH. Abundant explicit solutions to fractional order nonlinear evolution equations. 2021, 1-16 2021.
Khatun, M.A., Asif, M., Uddin, M.H., Baleanu, D., Akbar, M.A.: Results in physics explicit wave phenomena to the couple type fractional order nonlinear evolution equations. Results Phys. 28, 104597 (2021). https://doi.org/10.1016/j.rinp.2021.104597
Kumar, S., Kumar, R., Osman, M.S., Samet, B.A.: wavelet based numerical scheme for fractional order SEIR epidemic of measles by using Genocchi polynomials. Num. Meth for Partial Diffl. Equ. 37(2), 1250–1268 (2021)
Molliq, R.Y., Noorani, M.S.M., Hashim, I.: Variational iteration method for fractional heat- and wave-like equations. Nonlinear Anal Real World Appl 10, 1854–1869 (2009). https://doi.org/10.1016/j.nonrwa.2008.02.026
Mophou, G.M.: Existence and uniqueness of mild solutions to impulsive fractional differential equations. Nonlinear Anal. Theory, Methods Appl. 72, 1604–1615 (2010). https://doi.org/10.1016/j.na.2009.08.046
Odibat, Z., Momani, S.: A generalized differential transform method for linear partial differential equations of fractional order. Appl Math Lett 21, 194–199 (2008). https://doi.org/10.1016/j.aml.2007.02.022
Osman, M.S., Abdel-Gawad, H.I.: Multi-wave solutions of the (2+ 1)-dimensional Nizhnik-Novikov-Veselov equations with variable coefficients. Eur. Phys. J. plus 130(10), 1–11 (2015)
Pandey, R.K., Singh, O.P., Baranwal, V.K.: An analytic algorithm for the space-time fractional advection-dispersion equation. Comput Phys Commun 182, 1134–1144 (2011). https://doi.org/10.1016/j.cpc.2011.01.015
Park, C., Khater, M.M., Abdel-Aty, A.H., Attia, R.A., Rezazadeh, H., Zidan, A.M., Mohamed, A.B.: Dynamical analysis of the nonlinear complex fractional emerging telecommunication model with higher–order dispersive cubic–quintic. Alexandria Eng. J. 59, 1425–1433 (2020)
Saliou, Y., Abbagari, S., Houwe, A., Osman, M.S., Yamigno, D.S., Crépin, K.T., Inc, M.: W-shape bright and several other solutions to the (3+ 1)-dimensional nonlinear evolution equations. Modern Phys. Lett. B 35(30), 2150468 (2021)
Savaissou, N., Gambo, B., Rezazadeh, H., Bekir, A., Doka, S.Y.: Exact optical solitons to the perturbed nonlinear Schrödinger equation with dual-power law of nonlinearity. Opt. Quantum Elect. 52, 1–16 (2020)
Sepehrian, B., Shamohammadi, Z.: Arabian journal of mathematics a high order method for numerical solution of time-fractional kdv equation by radial basis functions. Arab. J. Math. 7, 303–315 (2018). https://doi.org/10.1007/s40065-018-0197-5
Shah, R., Farooq, U., Khan, H., Baleanu, D., Kumam, P.: Fractional view analysis of third order kortewege-de vries equations. Using a New Anal. Tech. 7, 1–11 (2020). https://doi.org/10.3389/fphy.2019.00244
Siddique, I., Jaradat, M.M., Zafar, A., Mehdi, K.B., Osman, M.S.: Exact traveling wave solutions for two prolific conformable M-Fractional differential equations via three diverse approaches. Results Phys. 28, 1–15 (2021)
Simulations C. The mathematics of suspensions: kac walks and asymptotic analyticity 2000:39–50.
Srinivasa, K., Rezazadeh, H.: Numerical solution for the fractional-order one-dimensional telegraph equation via wavelet technique. Intl. J. Nonlinear Sci. Num. Simu 22, 767–780 (2021)
Uddin MH, Arefin MA, Akbar MA. New explicit solutions to the fractional-order burgers ’ Equation 2021;2021.
Uddin, M.H., Khatun, M.A., Arefin, M.A., Akbar, M.A.: Abundant new exact solutions to the fractional nonlinear evolution equation via Riemann-Liouville derivative. Alexandria Eng J 60, 5183–5191 (2021). https://doi.org/10.1016/j.aej.2021.04.060
Varieschi, G.U.: Applications of fractional calculus to newtonian mechanics. J. Appl. Math. Phys. 06, 1247–1257 (2018). https://doi.org/10.4236/jamp.2018.66105
Wazwaz, A.M.: The extended tanh method for abundant solitary wave solutions of nonlinear wave equations. Appl. Math. Comput. 187, 1131–1142 (2007). https://doi.org/10.1016/j.amc.2006.09.013
Xiaohua, L.: The traveling waves solutions of space-time fractional differential equation using fractional Riccati expansion method. J. Appl. Math. Phys. 6(10), 1957 (2018)
Xue, C., Nie, J., Tan, W.: An exact solution of start-up flow for the fractional generalized Burgers’ fluid in a porous half-space. Nonlinear Anal. Theory, Methods Appl. 69, 2086–2094 (2008). https://doi.org/10.1016/j.na.2007.07.047
Yıldırım A. 2010 He ’ s homotopy perturbation method for solving the space- and time-fractional telegraph equations https://doi.org/10.1080/00207160902874653.
Younis, M.: The first integral method for time-space fractional differential equations. J. Adv. Phys. 2, 220–223 (2013). https://doi.org/10.1166/jap.2013.1074
Zafar, A., Raheel, M., Zafar, M.Q., Nisar, K.S., Osman, M.S., Mohamed, R.N., Elfasakhany, A.: Dynamics of different nonlinearities to the perturbed nonlinear schrödinger equation via solitary wave solutions with numerical simulation. Fractal and Frac 5(4), 1–29 (2021)
Zheng, B.: Exp-function method for solving fractional partial differential equations. World J. Sci. (2013). https://doi.org/10.1155/2013/465723
The authors would like to thank the anonymous referees for their insightful remarks and ideas to improve the article’s quality.
Authors would like to thank the ICT Division of Bangladesh for supporting the research.
Conflict of interest
We guarantee that in this article none of the authors have any contest of interests.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Arefin, M.A., Sadiya, U., Inc, M. et al. Adequate soliton solutions to the space–time fractional telegraph equation and modified third-order KdV equation through a reliable technique. Opt Quant Electron 54, 309 (2022). https://doi.org/10.1007/s11082-022-03640-9
- Nonlinear fractional partial differential equation
- Conformable derivative
- Traveling wave solution
- Solitary wave solution
- The extended tanh-function method